# SDR AWXA200500037

- Difficulty date: January 12, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 20,582 hours, 7,832 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Failed
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, RECEIVED ECAM MESSAGE "F/CTL STABILIZER JAM. MX TROUBLESHOT IAW TSM 27-40-00-810-807, BITE TEST INDICATED "THS ACTR POS ERROR 9CE OF ELAC2", PERFORMED VISUAL INSPECTION OF MECHANICAL LATCHED INDICATOR, INDICATOR WAS NOT EXTENDED. TSM RECOMMENDS REPLACEMENT OF THS ACTUATOR (9CE). MAINTENANCE R & R THS ACT (9CE) IAW AMM 27-41-51-04, OPS TEST GOOD. COULD NOT VERIFY REASON FOR REMOVAL IN RELATION TO JAMMED CONDITION.
